# SDR DALA2023091907685

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6RH STA Y=1022RH (INNER STRUCTURE) AT CPAX. SUMMARY OF NRC 00385: LONGERON ON 6RH STA Y=1022RH (INNER STRUCTURE) AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2. (LP #2976393)
